July  2015, 14(4): 1357-1376. doi: 10.3934/cpaa.2015.14.1357

Modified wave operators without loss of regularity for some long range Hartree equations. II

1. 

Laboratoire de Physique Théorique, (Unité Mixte de Recherche CNRS UMR 8627), Université de Paris-Sud, Bâtiment 210, F-91405 Orsay Cedex, France

2. 

Dipartimento di Fisica e Astronomia, Università di Bologna and INFN, Sezione di Bologna, Italy

Received  March 2013 Revised  November 2013 Published  April 2015

We continue the study of the theory of scattering for some long range Hartree equations with potential $|x|^{-\gamma}$, performed in a previous paper, denoted as I, in the range $1/2 < \gamma < 1$. Here we extend the results to the range $1/3 < \gamma < 1/2$. More precisely we study the local Cauchy problem with infinite initial time, which is the main step in the construction of the modified wave operators. We solve that problem without loss of regularity between the asymptotic state and the solution, as in I, but in contrast to I, we are no longer able to cover the entire subcriticality range of regularity of the solutions. The method is an extension of that of I, using a better approximate asymptotic form of the solutions obtained as the next step of a natural procedure of successive approximations.
Citation: Jean Ginibre, Giorgio Velo. Modified wave operators without loss of regularity for some long range Hartree equations. II. Communications on Pure & Applied Analysis, 2015, 14 (4) : 1357-1376. doi: 10.3934/cpaa.2015.14.1357
References:
[1]

J. Bergh and J. Löfström, Interpolation Spaces,, Springer, (1976). Google Scholar

[2]

J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree-type equations I,, \emph{Rev. Math. Phys.}, 12 (2000), 361. doi: 10.1142/S0129055X00000137. Google Scholar

[3]

J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree-type equations II,, \emph{Ann. Henri Poincar\'e}, 1 (2000), 753. doi: 10.1007/PL00001014. Google Scholar

[4]

J. Ginibre and G. Velo, Long range scattering for the Wave-Schrödinger system revisited,, \emph{J. Diff. Eq.}, 252 (2012), 1642. doi: 10.1016/j.jde.2011.07.003. Google Scholar

[5]

J. Ginibre and G. Velo, Modified wave operators without loss of regularity for some long range Hartree equations I,, preprint, (2012). doi: 10.1007/s00023-013-0257-5. Google Scholar

[6]

K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space,, \emph{Commun. Pure Appl. Anal.}, 1 (2002), 237. doi: 10.3934/cpaa.2002.1.237. Google Scholar

[7]

K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space II,, \emph{Ann. Henri Poincar\'e}, 3 (2002), 503. doi: 10.1007/s00023-002-8626-5. Google Scholar

[8]

E. M. Stein, Singular Integrals and Differentiability Properties of Functions,, Princeton Univ. Press, (1970). Google Scholar

show all references

References:
[1]

J. Bergh and J. Löfström, Interpolation Spaces,, Springer, (1976). Google Scholar

[2]

J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree-type equations I,, \emph{Rev. Math. Phys.}, 12 (2000), 361. doi: 10.1142/S0129055X00000137. Google Scholar

[3]

J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree-type equations II,, \emph{Ann. Henri Poincar\'e}, 1 (2000), 753. doi: 10.1007/PL00001014. Google Scholar

[4]

J. Ginibre and G. Velo, Long range scattering for the Wave-Schrödinger system revisited,, \emph{J. Diff. Eq.}, 252 (2012), 1642. doi: 10.1016/j.jde.2011.07.003. Google Scholar

[5]

J. Ginibre and G. Velo, Modified wave operators without loss of regularity for some long range Hartree equations I,, preprint, (2012). doi: 10.1007/s00023-013-0257-5. Google Scholar

[6]

K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space,, \emph{Commun. Pure Appl. Anal.}, 1 (2002), 237. doi: 10.3934/cpaa.2002.1.237. Google Scholar

[7]

K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space II,, \emph{Ann. Henri Poincar\'e}, 3 (2002), 503. doi: 10.1007/s00023-002-8626-5. Google Scholar

[8]

E. M. Stein, Singular Integrals and Differentiability Properties of Functions,, Princeton Univ. Press, (1970). Google Scholar

[1]

Kimitoshi Tsutaya. Scattering theory for the wave equation of a Hartree type in three space dimensions. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2261-2281. doi: 10.3934/dcds.2014.34.2261

[2]

Kenji Nakanishi. Modified wave operators for the Hartree equation with data, image and convergence in the same space. Communications on Pure & Applied Analysis, 2002, 1 (2) : 237-252. doi: 10.3934/cpaa.2002.1.237

[3]

Yonggeun Cho, Gyeongha Hwang, Tohru Ozawa. On small data scattering of Hartree equations with short-range interaction. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1809-1823. doi: 10.3934/cpaa.2016016

[4]

Ricardo Weder, Dimitri Yafaev. Inverse scattering at a fixed energy for long-range potentials. Inverse Problems & Imaging, 2007, 1 (1) : 217-224. doi: 10.3934/ipi.2007.1.217

[5]

Yonggeun Cho, Gyeongha Hwang, Tohru Ozawa. Corrigendum to "On small data scattering of Hartree equations with short-range interaction" [Comm. Pure. Appl. Anal., 15 (2016), 1809-1823]. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1939-1940. doi: 10.3934/cpaa.2017094

[6]

Peter Bates, Chunlei Zhang. Traveling pulses for the Klein-Gordon equation on a lattice or continuum with long-range interaction. Discrete & Continuous Dynamical Systems - A, 2006, 16 (1) : 235-252. doi: 10.3934/dcds.2006.16.235

[7]

Changhun Yang. Scattering results for Dirac Hartree-type equations with small initial data. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1711-1734. doi: 10.3934/cpaa.2019081

[8]

H. A. Erbay, S. Erbay, A. Erkip. The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6101-6116. doi: 10.3934/dcds.2016066

[9]

Guy V. Norton, Robert D. Purrington. The Westervelt equation with a causal propagation operator coupled to the bioheat equation.. Evolution Equations & Control Theory, 2016, 5 (3) : 449-461. doi: 10.3934/eect.2016013

[10]

Sun-Ho Choi. Weighted energy method and long wave short wave decomposition on the linearized compressible Navier-Stokes equation. Networks & Heterogeneous Media, 2013, 8 (2) : 465-479. doi: 10.3934/nhm.2013.8.465

[11]

Binhua Feng, Xiangxia Yuan. On the Cauchy problem for the Schrödinger-Hartree equation. Evolution Equations & Control Theory, 2015, 4 (4) : 431-445. doi: 10.3934/eect.2015.4.431

[12]

Igor Chueshov, Irena Lasiecka, Daniel Toundykov. Long-term dynamics of semilinear wave equation with nonlinear localized interior damping and a source term of critical exponent. Discrete & Continuous Dynamical Systems - A, 2008, 20 (3) : 459-509. doi: 10.3934/dcds.2008.20.459

[13]

Qi Hong, Jialing Wang, Yuezheng Gong. Second-order linear structure-preserving modified finite volume schemes for the regularized long wave equation. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-20. doi: 10.3934/dcdsb.2019146

[14]

Can Gao, Joachim Krieger. Optimal polynomial blow up range for critical wave maps. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1705-1741. doi: 10.3934/cpaa.2015.14.1705

[15]

Yanfang Gao, Zhiyong Wang. Minimal mass non-scattering solutions of the focusing L2-critical Hartree equations with radial data. Discrete & Continuous Dynamical Systems - A, 2017, 37 (4) : 1979-2007. doi: 10.3934/dcds.2017084

[16]

Zhiming Liu, Zhijian Yang. Global attractor of multi-valued operators with applications to a strongly damped nonlinear wave equation without uniqueness. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-18. doi: 10.3934/dcdsb.2019179

[17]

Thierry Horsin, Peter I. Kogut, Olivier Wilk. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions. Mathematical Control & Related Fields, 2016, 6 (4) : 595-628. doi: 10.3934/mcrf.2016017

[18]

Sebastián Ferrer, Martin Lara. Families of canonical transformations by Hamilton-Jacobi-Poincaré equation. Application to rotational and orbital motion. Journal of Geometric Mechanics, 2010, 2 (3) : 223-241. doi: 10.3934/jgm.2010.2.223

[19]

Manuel de León, Juan Carlos Marrero, David Martín de Diego. Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics. Journal of Geometric Mechanics, 2010, 2 (2) : 159-198. doi: 10.3934/jgm.2010.2.159

[20]

Thierry Horsin, Peter I. Kogut. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. I. Existence result. Mathematical Control & Related Fields, 2015, 5 (1) : 73-96. doi: 10.3934/mcrf.2015.5.73

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (14)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]